# SDR VNAA202508280061

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP VANE ACTUATOR BEAMS (ALL 4) FOUND THERE TO BE VISUAL SIGNS OF WEAR/CHAFING FROM ROLLER CONTACT CORRECTIVE ACTION: REO 670-57-52-257 REV -A DATED 2024-08-20 COMPLIED WITH.
